# SDR DXTA200702282

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- Aircraft time: 10,853 hours, 8,795 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, LANDING GEAR WOULD NOT RETRACT.  AUXILLARY GEAR CONTROL WAS ACTIVATED AS A PRECAUTION.  [07-12-07]   T/S FOUND LEFT GEAR SQUAT SWITCH OUT OF ADJUSTMENT. ADJUSTED SWITCH. IAW CESSNA 560 MM. CH. 32-30-01. OPS. CHECK SATISFACTORY. ALSO BLED MLG.  RESET BLOWDOWN BOTTLE. SAFTIED AND SERVICED.
